# SDR SWAA2020012940868

- Difficulty date: January 26, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 26,878 hours, 11,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT THRESHOLD SUPPORT ANGLE ATTACHED TO CREASE BEAM INNER CHORD CORRODED BETWEEN BS 300 TO BS 328, RBL 57.  R&R ANGLE IAW SRM AND DWG.
